# SDR B4MR97029

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Ws 212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP CHECK INSPECTION, FOUND LT WING L/E AREA, NR 2 L/E FLAP STA 212 HAS SUPPORT ANGLE WEB CORRODED AND CORROSION AROUND ANCHOR NUTS.  FOUND CORROSION TO BE OUT OF LIMITS IAW B727 SRM 57-20-1.  REMOVED AND REPLACED ACCESS WEBBING PANEL, TOP COVER WEBBING, EXTRUSION PLATING BRACKET, AND O/B WEBBING BRACKET IAW B727 SRM 51-10-1, 51-30-2 AND MM 51-20-31 PN=2024-T3 PLATE, 7075-T6.  CORROSION TASK CARD NUMBER C57-562-02.  NON-ROUTINE TASK CARD NUMBER 110443.
